Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/92239
Полная запись метаданных
Поле DC | Значение | Язык |
---|---|---|
dc.contributor.author | Plaksin, A. R. | en |
dc.date.accessioned | 2020-10-20T16:34:57Z | - |
dc.date.available | 2020-10-20T16:34:57Z | - |
dc.date.issued | 2018 | - |
dc.identifier.citation | Plaksin A. R. Approximation of linear conflict-controlled neutral-type systems / A. R. Plaksin. — DOI 10.1016/j.ifacol.2018.11.391 // IFAC-PapersOnLine. — 2018. — Vol. 32. — Iss. 51. — P. 256-261. | en |
dc.identifier.issn | 2405-8963 | - |
dc.identifier.other | https://doi.org/10.1016/j.ifacol.2018.11.391 | |
dc.identifier.other | 1 | good_DOI |
dc.identifier.other | a6e21d41-0f2a-4319-8f56-307b97e53d43 | pure_uuid |
dc.identifier.other | http://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=85058194601 | m |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/92239 | - |
dc.description.abstract | We consider a dynamical system described by linear neutral-type functional-differential equations which is controlled under conditions of unknown disturbances. This system is approximated by a system of ordinary differential equations. An aiming procedure between the initial and approximating systems is elaborated. Using such procedure, results of the control theory for ordinary differential systems can be applied to control of the initial system. © 2018 | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | en | en |
dc.publisher | Elsevier B.V. | en |
dc.rights | info:eu-repo/semantics/openAccess | en |
dc.source | IFAC-PapersOnLine | en |
dc.subject | APPROXIMATION SCHEME | en |
dc.subject | DIFFERENTIAL GAMES | en |
dc.subject | FEEDBACK CONTROL | en |
dc.subject | NEUTRAL-TYPE EQUATIONS | en |
dc.subject | DYNAMICAL SYSTEMS | en |
dc.subject | FEEDBACK CONTROL | en |
dc.subject | APPROXIMATION SCHEME | en |
dc.subject | DIFFERENTIAL GAMES | en |
dc.subject | DIFFERENTIAL SYSTEMS | en |
dc.subject | FUNCTIONAL DIFFERENTIAL EQUATIONS | en |
dc.subject | NEUTRAL TYPE EQUATIONS | en |
dc.subject | NEUTRAL TYPE SYSTEMS | en |
dc.subject | SYSTEM OF ORDINARY DIFFERENTIAL EQUATIONS | en |
dc.subject | UNKNOWN DISTURBANCE | en |
dc.subject | ORDINARY DIFFERENTIAL EQUATIONS | en |
dc.title | Approximation of linear conflict-controlled neutral-type systems | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.rsi | 38678722 | - |
dc.identifier.doi | 10.1016/j.ifacol.2018.11.391 | - |
dc.identifier.scopus | 85058194601 | - |
local.affiliation | N.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, S.Kovalevskaya Str. 16, Yekaterinburg, 620990, Russian Federation | |
local.affiliation | Ural Federal University, Mira str. 19, Yekaterinburg, 620002, Russian Federation | |
local.contributor.employee | Plaksin, A.R., N.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, S.Kovalevskaya Str. 16, Yekaterinburg, 620990, Russian Federation, Ural Federal University, Mira str. 19, Yekaterinburg, 620002, Russian Federation | |
local.description.firstpage | 256 | - |
local.description.lastpage | 261 | - |
local.issue | 51 | - |
local.volume | 32 | - |
dc.identifier.wos | 000453278300050 | - |
local.identifier.pure | 8417211 | - |
local.identifier.eid | 2-s2.0-85058194601 | - |
local.identifier.wos | WOS:000453278300050 | - |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
10.1016-j.ifacol.2018.11.391.pdf | 486,5 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.